# SDR SWAA2022040520069

- Difficulty date: October 10, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N7861J
- Make and model: Boeing 737-79P
- Aircraft serial: 33008
- Aircraft time: 43,469 hours, 29,763 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 193CL HAS DELAMINATONS ON THE INNER SURFACE OF THE CORE AREA / PANEL 193CL DELAMINATIONS ON THE INNER SURFCE OF THE CORE AREA REPAIRED IAW SRM 51-70-05-2R-2 PER SRM 53-40-70-2R-1
